[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Has anyone had high blood sugars caused by Cortisone shots?

>No one I have spoken to really has a real clue about how this >medicaton 
>affects diabetics.  Does anyone know of someone who has had >these shots.

Hi Mary,

I haven't had cortisone *shot*, but I take two different steroid medications 
every day.  It does cause a *lot* of high blood sugars, and can also cause 
insulin resistance, in some people.

I have high blood sugars every afternoon, and I can tell its from the 
medication.  I feel better physically when it starts to get into my system, 
and that is also the time my sugar starts to go up.

I've had to make some major basal adjustments due to this, and now I'm 
taking almost three times as much insulin (Humalog) as I ever was before.  
Things aren't quite there yet, but at least I havwen't hit any 400 or 500's 
in a while.

email @ redacted

MSN Photos is the easiest way to share and print your photos: 
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml